# SDR HNAA2016052700152

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 51,990 hours, 61,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

7TH FROM LAST EMERGENCY LIGHT IS INOPERATIVE.  TROUBLESHOT AND DETERMINED BULB TO BE DEFECTIVE.  R & R BULB ON 7TH FROM LAST EMERGENCY FLOOR LIGHT.  OPS CHECK GOOD, OK FOR SERVICE.
